# SDR DALA2017101307499

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 51,092 hours, 16,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGERS M11081 FAILED A DEEP CYCLE TEST FOR EMERGENCY LIGHTS.  REMOVED AND REPLACED THE BATTERY PACK. OPS CHECKED GOOD IAW AMM 33-51.
